Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The solution by iteration of nonlinear functional equations in Banach spaces


Authors: F. E. Browder and W. V. Petryshyn
Journal: Bull. Amer. Math. Soc. 72 (1966), 571-575
DOI: https://doi.org/10.1090/S0002-9904-1966-11544-6
MathSciNet review: 0190745
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. P. Belluce and W. A. Kirk, Fixed point theorems for families of contraction mappings, (to appear). MR 199703
  • 2. F. E. Browder, On the iteration of transformations in noncompact minimal dynamical systems, Proc. Amer. Math. Soc. 9 (1958), 773-780. MR 96975
  • 3. F. E. Browder, Existence of periodic solutions for nonlinear equations of evolution, Proc. Nat. Acad. Sci. U.S.A. 53 (1965), 1100-1103. MR 177295
  • 4. F. E. Browder, Fixed point theorems for noncompact mappings in Hilbert Space, Proc. Nat. Acad. Sci. U.S.A. 53 (1965), 1272-1276. MR 178324
  • 5. F. E. Browder, Mapping theorems for noncompact nonlinear operators in Banach spaces, Proc. Nat. Acad. Sci. U.S.A. 54 (1965), 337-342. MR 180883
  • 6. F. E. Browder, Nonexpansive nonlinear operators in a Banach space, Proc. Nat. Acad. Sci. U.S.A. 54 (1965), 1041-1044. MR 187120
  • 7. F. E. Browder, Fixed point theorems for nonlinear semicontractive mappings in Banach spaces, Arch. Rational Mech. Anal., (to appear). MR 200753
  • 8. F. E. Browder and W. V. Petryshyn, The solution by iteration of linear functional equations in Banach spaces, Bull. Amer. Math. Soc. 72 (1966), 566-570. MR 190744
  • 9. W. A. Kirk, A fixed point theorem for mappings which do not increase distance, Amer. Math. Monthly 72 (1965), 1004-1006. MR 189009
  • 10. M. A. Krasnoselskiĭ, Two remarks about the method of successive approximations, Uspehi Mat. Nauk 10 (1955), no. 1 (63), 123-127. MR 68119
  • 11. W. V. Petryshyn, On the construction of fixed points and solutions of nonlinear equations with demicompact mappings, (to appear).
  • 12. H. Schaefer, Über die Methode sukzessiver Approximationen, Jber. Deutsch. Math.-Verein. 59 (1957), 131-140. MR 84116


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11544-6

American Mathematical Society